# SDR UIEA2021041800930

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 107,390 hours, 16,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 240 S28a-30r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX - STA 240 R/H S-28A TO S-30R SKIN FOUND PREVIOUS BLEND OUT AREA AT 2EA RIVET LOCATION.( FX - STA 240 RH S-28A TO S-30R SKIN BLEND OUT AREA 2EA RIVET REPLACED AS PER RI-53-00-14544 REV A )
